Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

Dr. Prabhakar Koregol
MD
Dr. Prabhakar Koregol

Cardiologist

Exp 20 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Santosh Kondekar
MD
Dr. Santosh Kondekar

Pediatrician

Exp 21 years

Dr. Rohit Batra
MD
Dr. Rohit Batra

Dermatologist

Exp 15 years

...and 18,000+ more Doctors from across the world

Showing results for :

Legs are weeping

Premium Questions

doctor1 MD

My husband s legs are weeping a clear liquid. What should I do? ...

doctor1 MD

yes i have weeping legs and rash that continues to grow up in body what kind of doctor can fix this,specialist ...

doctor1 MD

to help her keep the swelling down... and why is the leg weeping even when the leg isn't huge with fluid .... This morning her legs were close to normal, speaking about edema. There was one open sore, about 1/4" across ...

doctor1 MD

i had surgery on my big toe in March. the area begain to weep, last thursday. I have blisters on my ..., hash still on the surgery footand also ankel and back of legs between calf and thigh. what should I do ...

doctor1 MD

I have a fractured pelvis and just had to be induced and delivered a baby vaginally at 37 weeks and it resulted in weeping edema in my legs and feet. how can I treat it. It is preventing me from standing ...

Public Forum Discussions

doctor1 MD

I have chronic weeping legs and they re turning a dark color. I have RA but i m not diabetic although you would think by looking at my legs. I also have scares from previous flare ups. What type of Dr ...

doctor1 MD

My mother is 80 years old she has fluid weeping from her legs, She talkes 4 insulin shots a day the her doctor stated he can not do any thing for the weeping legs, she takes laxices for fluid around her ...

doctor1 MD

What causes the skin to weep on the arms and legs? Also recently started to build up so much fluid ... uncontrolled weeping of the arms and legs. Can this be treated and cured? ...

doctor1 MD

Is there a product to wrap around legs that constantly weep, due to CHF? Pt has Lasix treatments, but it slowed the heart down to a dangerous level. Takes water pills, but the weeping is a constant flow ...

doctor1 MD

My Mother had a stent put in her left leg recently and ever since she has had a very swollen leg and it is weeping fluid. She also has an ulcer on this leg which she has had for quite a long time. What could ...

doctor1 MD

tomorrow and need to prepare myself and the family for what we might hear. She has had swollen legs for quite some time with some clear seepage. She is overweight and very inactive. The blisters on her legs ...

doctor1 MD

My father has weeping leg syndrome. He has seen many different doctors and no one is trying to cure the problem. The doctor he is seeing now is recommending him to go to a womb specialist. I believe weeping leg ...

doctor1 MD

of my legs leaks or seeps clear fluid now. what could this be? ...

doctor1 MD

My leg (both) are weeping. Slow but very steady drip. My socks and the inside of my shoes are soaked. Bandages aren t working. Using Dimethicone, ketoconazole, and now ammonium nitrate. I m gonna go ...

doctor1 MD

of legs and feet . He has quite a lot of leakage from the legs and feet. He is on Lasix and the nurse practitioner says nothing else can be done. They have started bandaging both legs as of yesterday. Do you think ...

Mobile Questions and Answers

doctor1 MD

Hi It seems like your ulcers are infected. They need to be dressed with antibiotic cream . Consult your doctor soon .

doctor1 MD

Hello! It seems to be an infection. I recommend treatment with an antibiotic ointment locally. You should consult with your GP if it persists. Greetings